# SDR SIMA2011318008

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 22,564 hours, 18,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: P2070009520
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4003 THE CREW REPORTED THE FLASHLIGHT HOLDER BEHIND THE CAPTAIN DOES NOT HOLD THE FLASHLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REMOVED AND REPLACED THE FLASHLIGHT HOLDER ASSEMBLY IAW EMB-140AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
